# SDR MASA2017122212852

- Difficulty date: December 22, 2017
- Submitted: December 23, 2017
- Operation: Air carrier
- Aircraft: N88310
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000427
- Aircraft time: 7,939 hours, 4,652 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PASSENGER REPORTED SMOKE FROM FLOOR ROW 16.  PERFORMED DETAILED INSPECTION OF MID E/E BAY. AFT OF FWD CARGO BULKHEAD. PERFORMED ENG RUNS TO MAX N1 AND N2 WITH PACKS RUNNING. OPS GOOD. NO SMOKE AND NO ODOR OF SMOKE.
